# SDR UALA2010061802150

- Difficulty date: June 18, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 46,414 hours, 5,534 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 794640
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY LT WALL EMERGENCY LIGHTS, DOOR 4L FWD EXIT, DOOR 4R AFT EXIT LT, ROWS 45-51L SEAT EMERGENCY LIGHTS ARE INOPERATIVE.  REPLACED FEEDER CABLE, CHECKS OK.
